# SDR A6WA2019062846682

- Difficulty date: June 18, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 38,432 hours, 36,852 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 22850142S
- Part serial: SBRJNACC0878
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORE COWL 435AT UPPER SKIN AFT I/B CORNER CRACKED.    REPAIRED CORE COWL IAW CMM71-12-01.
